# SDR USAASA04070

- Difficulty date: July 4, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ODOR WAS NOTED BY CREW AT CRUISE AND DESCENT.  THE ODOR WAS NOTED TO BE STRONGER IN AFT GALLEY.  FLIGHT CONTINUED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED LEFT AND RIGHT ENGINES FOR OIL LEAKS AND OIL RESIDUE IN PLUMBING.  NONE WAS FOUND.  REMOVED, INSPECTED AND EPLACED RECIRCULATION FILTERS.  INSPECTED THE APU FOR EXTERNAL LEAKAGE AND OIL RESIDUE IN PLUMBING.  NOTED SOME ODOR WITH THE APU BLEED SYSTEM.  PLACED THE APU BLEED AIR ON MEL.  INSPECTED APU DUCT. PRV DUCT, FORWARD PACK DUCTS, AND BOTH RECIRCULATION FILTER REPLACEMETS AND FOUND NO CONTAMINATION.  OPERATED THE APU WITH AIR CONDITIONING PACKS ON FOR FOUR HOURS ON GROUND.  NO LEAKS OR OIL ODOR NOTED.  REMOVED THE MEL.
